Discussions By Condition: Pain

joint pain, muscle pain, diahrrea, stomach pain

Posted In: Pain 0 Replies
  • Posted By: joniturk
  • October 17, 2010
  • 03:00 AM

I have been diagnosed with osteoporosis. i am taking forteo shots daily. in the past six months i am experiencing stomach pain, joint pain, diahrrea, elbowpain, muscle pain and leg pain. can this all be due to the forteo shots? i hate to go to the dr again. my bone density is -3.14 and they feel it is necessary for me to take the forteo. sometimes when i eat, i have to hit the bathroom immediately as i get pain in my stomach and it radiates around to my back. i have no fevers, no rashes. i get tired easily. i am only 52 years old and i just want to know what in the heck is going on with my body.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?